RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2012, Number 1, Pages 83–86 (Mi ivm8423)  

Brief communications

Foliations associated with the structure of a manifold over a Grassman algebra of even degree exterior forms

S. Azarmi

Chair of Geometry, Kazan (Volga Region) Federal University, Kazan, Russia

Abstract: In this paper we consider a category of manifolds over the algebra of even degree exterior forms on $\mathbb R^N$. We give examples of the indicated manifolds. We explicitly find elements of the pseudogroup of differentiable transformations and demonstrate that on any differentiable manifold there exist affine foliations.

Keywords: Grassmann algebra, manifold over algebra, foliation.

Full text: PDF file (165 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2012, 56:1, 76–78

Bibliographic databases:

Document Type: Article
UDC: 514.76
Presented by the member of Editorial Board: V. V. Shurygin
Received: 22.03.2011

Citation: S. Azarmi, “Foliations associated with the structure of a manifold over a Grassman algebra of even degree exterior forms”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, no. 1, 83–86; Russian Math. (Iz. VUZ), 56:1 (2012), 76–78

Citation in format AMSBIB
\Bibitem{Aza12}
\by S.~Azarmi
\paper Foliations associated with the structure of a~manifold over a~Grassman algebra of even degree exterior forms
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2012
\issue 1
\pages 83--86
\mathnet{http://mi.mathnet.ru/ivm8423}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2975922}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2012
\vol 56
\issue 1
\pages 76--78
\crossref{https://doi.org/10.3103/S1066369X12010112}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84862703604}


Linking options:
  • http://mi.mathnet.ru/eng/ivm8423
  • http://mi.mathnet.ru/eng/ivm/y2012/i1/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:127
    Full text:35
    References:13
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019